# SDR ASAA2022030737657

- Difficulty date: March 7, 2022
- Submitted: March 12, 2022
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 30,999 hours, 9,906 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 676000141
- Part serial: 67600014588
- Condition: Faulty
- Location: Ram Air Inlet
- Part time: 30,095 hours, 9,617 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT RAM DOOR FULL OPEN BLUE LIGHT REMAINED ILLUMINATED AFTER FLAP RETRACTION IN CLIMB AT CRUISE FL350. GROUNDED - YES. REMOVED & REPLACED R/H INLET ACTUATOR B737-900 AMM 21-51-21. ACCOMPLISHED PACK/ZONE TEMP CONTROLLER BITE AMM 21-61-01 GRD VERIFICATION SUCCESSFUL OPS CHECK NORMAL.
